Today, I started another new medication, Metformin. My psychiatrist prescribed it to help with weight loss since the Inositol wasn’t helping. The new medication, Metformin, is actually a diabetes medication, and I don’t have diabetes. I’m taking 500 mg twice a day with food. I still have to do more research on this medication because I know nothing about it. I was told it should help me lose weight in about two weeks. I’m really hoping that this helps me lose some weight. If this works, then that would mean less medication changes. If it doesn’t work, well, I don’t really want to think about that. I’m trying to stay positive.

12 thoughts on “New Medication

  1. Hi! Have you ever consider taking supplements that are natural and organic? My bf is Bipolar and I’m thinking about purchasing a nutritional supplement for him when this company launches in August. However you’re only able to pre-order right now.

    Just to let you know alittle about me, I just started blogging yesterday. I’m a freelance web coder and graphic designer. I’m 33 with 3 children and I’m interested in connecting with other individuals that are trying to make a positive impact on other people lives. Financially, physically, and spiritually. That’s how your blog caught my attention. Your sharing your story and being transparent. That’s courage! Feel free to say, “Hi” on my blog or find something interesting to your liking. I hope you enjoy your day. Much love, light and healing.

    Liked by 1 person

  2. HI, I actually asked my PCP if she can prescribe metformin for me so i won’t gain weight from the meds I’m taking now. She took a test and figured out that metformin won’t do anything for me so it will be a waste. (I didn’t tell her that I actually took Metformin for a few months from my ex who was diabetic now I know I have to stop coz it’s useless for me.) Why am I sharing this info? I’m just curious if your doc took a test to find out if this meds is actually going to work for you. There are mood stabilizer meds which actually suppresses your appetite that causes weight loss instead of weight gain. Like for example trazodone vs. seroquel? It’s always good to be open to your psychiatrist about your concerns.
    I noticed that for the most part my female patients are more concerned about weight and my male patients are more concerned about libido. 😉

    ❤ BP

    Liked by 1 person

    1. My doctor didn’t do any tests before putting me on Metformin. I have been on both Trazodone and Seroquel for quite a while in previous years. Both of them have caused some weight gain for me, but not much compared to the Clozapine.

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s